Alert archive / New Jersey / Freezing Rain Advisories in 2013

Freezing Rain Advisory 1, NWS Philadelphia/Mount Holly

February 5, 201311 counties in New Jersey; 10 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Feb 5, 2013, 11:46 PM EST for 11 counties in New Jersey; 10 counties in Pennsylvania; New Castle County, Delaware. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2013, 11:46 PM EST (04:46 UTC)
Expired
Feb 6, 2013, 2:50 AM EST
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
All 22 counties

New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2013-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2013-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WWUS41 KPHI 060446
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EST TUE FEB 5 2013

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-
101>106-061100-
/O.NEW.KPHI.ZR.Y.0001.130206T0446Z-130206T1100Z/
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...NEWTON...WASHINGTON...
MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JIM THORPE...STROUDSBURG...READING...ALLENTOWN...
BETHLEHEM...EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...
OXFORD...WEST CHESTER...KENNET SQUARE...COLLEGEVILLE...
POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...
MORRISVILLE...DOYLESTOWN
1146 PM EST TUE FEB 5 2013

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY.

* LOCATIONS...EASTERN PENNSYLVANIA...PORTIONS OF NORTHERN AND
  WESTERN NEW JERSEY AS WELL AS NORTHERN DELAWARE.

* HAZARD TYPES...LIGHT FREEZING RAIN OR DRIZZLE.

* ICE ACCUMULATIONS...TRACE.

* TIMING...THROUGH EARLY WEDNESDAY MORNING.

* IMPACTS...PATCHY LIGHT FREEZING RAIN OR DRIZZLE WILL CAUSE SOME
  ROADWAYS...MAINLY UNTREATED SURFACES...TO BECOME SLIPPERY
  THROUGH EARLY WEDNESDAY MORNING AND MAKE FOR HAZARDOUS DRIVING
  CONDITIONS. A COUPLE OF COUNTIES HAVE ALREADY REPORTED SOME ICY
  CONDITIONS.

* TEMPERATURES...IN THE UPPER 20S TO AROUND FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
1 follow-up statement
250 
WWUS41 KPHI 060750
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EST WED FEB 6 2013

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-
101>106-060900-
/O.CAN.KPHI.ZR.Y.0001.000000T0000Z-130206T1100Z/
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...NEWTON...WASHINGTON...
MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JIM THORPE...STROUDSBURG...READING...ALLENTOWN...
BETHLEHEM...EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...
OXFORD...WEST CHESTER...KENNET SQUARE...COLLEGEVILLE...
POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...
MORRISVILLE...DOYLESTOWN
250 AM EST WED FEB 6 2013

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING RAIN ADVISORY.

PATCHY FREEZING DRIZZLE HAS ENDED. PLEASE DRIVE VERY CAREFULLY
THIS MORNING. UNTREATED ROADS WILL HAVE SLICK SPOTS. 

$$

MPD

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Feb 5, 9:52 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 5, 9:52 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EST TUE FEB 5 2013

.SYNOPSIS...
ANOTHER FAST MOVING CLIPPER TYPE LOW PRESSURE SYSTEM WILL MOVE
RAPIDLY EAST ACROSS THE REGION TONIGHT INTO EARLY WEDNESDAY. HIGH
PRESSURE WILL THEN BUILD INTO THE AREA WEDNESDAY INTO THURSDAY.
THEN, A STORM IS EXPECTED TO DEVELOP OFF THE NORTH CAROLINA COAST
LATE THURSDAY AND MOVE NORTHEASTWARD, IMPACTING OUR AREA ON FRIDAY
BEFORE REACHING NEW ENGLAND FRIDAY NIGHT. HIGH PRESSURE WILL THEN
BUILD IN BEHIND THE DEPARTING LOW FOR THE WEEKEND. ANOTHER LOW
WILL AFFECT THE REGION ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
BASED ON RADAR DATA FROM AROUND 930 PM, THE SNOW SHOWER ACTIVITY
IN OUR REGION CONTINUED TO WEAKEN AS IT DRIFTED EAST
NORTHEASTWARD. IT COULD BE DESCRIBED AS SCATTERED FLURRIES AND IT
WAS CONFINED MAINLY TO AREAS TO THE NORTHEAST OF AN ALLENTOWN,
PHILADELPHIA, ATLANTIC CITY LINE.

A MID LEVEL SHORT WAVE LOCATED OVER OHIO AND VICINITY THIS
EVENING WILL PROGRESS TO THE EAST AND ITS AXIS SHOULD PASS
OVERHEAD SHORTLY AFTER MIDNIGHT. MOST OF THE PRECIPITATION
ASSOCIATED WITH THE FEATURE THIS EVENING IS NOT EXPECTED TO MAKE
ITS WAY OVER THE APPALACHIANS BASED ON THE FORECAST GUIDANCE.
HOWEVER, THERE IS A FAIR AMOUNT OF LOW LEVEL MOISTURE LINGERING IN
OUR REGION AND AS A RESULT, WE WILL KEEP THE MENTION OF SCATTERED
SNOW SHOWERS AND FLURRIES WITH A DECREASING CHANCE AFTER THE SHORT
WAVE PASSES.

A LIGHT WESTERLY WIND IS ANTICIPATED TO DEVELOP LATE TONIGHT. IT
SHOULD NOT BE STRONG ENOUGH TO SCOUR OUT ALL OF THE LINGERING LOW
LEVEL MOISTURE. AS A RESULT, THE SKY IS FORECAST TO REMAIN MOSTLY
CLOUDY. MINIMUM TEMPERATURES SHOULD BE MAINLY IN THE 20S AND LOWER
30S IN OUR REGION.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE FLOW OFF OF LAKE ONTARIO SHOULD BE ONGOING ON WEDNESDAY
MORNING, SO WE KEPT THE MENTION OF FLURRIES NORTHWEST. WE NORMALLY
END IT TOO SOON IN THE POCONOS AND WE LINGERED THE FLURRY CHANCES
INTO THE EARLY AFTERNOON THERE. ELSEWHERE THE COMBINATION OF A
LOWERING SUBSIDENCE INVERSION, IN REALITY NOT MUCH MOISTURE
EITHER, CLOUDS SHOULD CLEAR EARLY. WE ARE GOING TO ASSUME LACK OR
MINIMAL SNOW COVER SOUTH OF THE I76/1I95 CORRIDOR AND MAX TEMPS
WERE CLOSE TO STAT GUIDANCE WITH FULL SUN MACROS IN AGREEMENT.
FARTHER TO THE NORTHWEST, WE WERE SLIGHTLY MORE CONSERVATIVE.
WHILE WINDS WILL BE BRISK COMPARED TO TODAY, IN REALITY NOTHING
OUT OF THE ORDINARY FOR FEBRUARY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE EXTENDED PERIOD WILL BE AN ACTIVE ONE, WITH SEVERAL STORMS
IMPACTING THE REGION. HOWEVER, IT STARTS OUT QUIET AS HIGH
PRESSURE OVER ERN CANADA WILL BE THE DOMINANT WX FEATURE WED NIGHT
INTO THU. THIS HIGH WILL BRING DRY BUT COOL WX TO THE AREA AS IT
MOVES EWD.

THEN, ALL ATTENTION TURNS TO THE MIDWEST AND SOUTHERN STATES
WHERE TWO AREAS OF LOW PRESSURE WILL BE MOVG EWD. THE MDLS HAVE
COME INTO MUCH BETTER AGREEMENT WITH THE 05/12Z RUN ALTHOUGH SOME
SIGNIFICANT DIFFS REMAIN. BOTH THE GFS AND ECMWF HAVE AN
INTERACTION/PHASING OF THE NORTHERN AND SOUTHERN STREAM SYSTEMS
AND DEVELOP A COASTAL LOW NR THE NC CST AT 08/12Z. THEY THEN MOVE
THE SYS NEWD GRADUALLY STRENGTHENING IT AS IT MOVES NR LONG ISLAND
AND THEN DO A MUCH MORE RAPID INTENSIFICATION AS IT MOVES TWD NEW
ENG. AT 09/00Z BOTH THE EC AND GFS ARE FAIRLY CLOSE IN INTENSITY
BUT BY 09/12Z THE ECMWF IS MUCH DEEPER THAN THE GFS. THE GFS IS A
BIT FASTER DUE TO ITS SLIGHTLY WEAKER SYS.

ON THE OTHER HAND, THE CMC AND UKMET HAVE MUCH WEAKER SYSTEMS
OVERALL AND MOVE THEM ON A MORE ELY PATH WHICH WOULD MINIMIZE ANY
FURTHER IMPACTS.

THE ECMWF HAS BEEN ADVERTISING THIS STORM FOR DAYS, AND THE GFS
HAS COME AROUND TO ITS SOLN. ONCE AGAIN, WHEN THE ECMWF IS ALONE
IN ITS SOLN IN THE MED RANGE PDS, IT CAN NOT BE DISCOUNTED AS IT
APPEARS TO HAVE SCORED A COUP HERE. HOW ALL OF THE DETAILS COME
TOGETHER WILL BECOME EVIDENT OVER THE NEXT FEW DAYS. OF COURSE,
ALL OF THE IMPACTS WILL BE DIRECTLY AFFECTED BY THE ULTIMATE PATH
AND INTENSITY OF THE STORM. SO, WHILE MY CONFIDENCE HAS INCREASED
SIGNIFICANTLY TODAY DUE TO THE GFS AND ECMWF COMING INTO
AGREEMENT, THE UKMET (WHICH IS GENLY ANOTHER VERY RELIABLE MDL)
REMAINS OUT OF LINE, KEEPING MY CONFIDENCE LEVEL FROM BEING EVEN
HIGHER.

THE GOOD NEWS FOR THE SNOW HATERS (AND BAD NEWS FOR THE SNOW
LOVERS) IS THAT THIS IS A PROGRESSIVE TROF, ITS NOT NEGATIVELY
TILTED AND COLD AIR IS LACKING. WITH PRECIP MOVG IN OVERNIGHT
THURSDAY NIGHT, TEMPS WILL BE COLD ENOUGH FOR SNOW VIRTUALLY
EVERYWHERE AT THE ONSET. HOWEVER, AS THE LOW APPROACHES, TEMPS
WILL WARM AND PRECIP WILL BEGIN TO MIX WITH AND CHANGE TO RAIN
FROM SE TO NW. FOR MOST AREAS, ESPECIALLY FROM THE I-95 CORRIDOR
SEWD, THIS WILL BE A PREDOMINANTLY RAIN EVENT. FOR AREAS N AND W,
ESPECIALLY OVER NERN PA AND NRN NJ, THERE WILL BE SOME
ACCUMULATING SNOW AS ANY CHANGEOVER WILL TAKE PLACE MUCH LATER ON
FRIDAY. AT THIS POINT, QPF VALUES WILL PROBABLY FALL IN THE 0.50
TO 1.5 INCH RANGE, SUBJECT TO THE SPEED OF THE SYSTEM WITH SEVERAL
INCHES OF SNOW FOR NORTHERN AREAS. THE GFS IS FASTER, AS STATED
ABOVE WITH THE PRECIP BASICALLY OVER FRIDAY EVENING. THE ECMWF
LINGERS PRECIP INTO SAT MORNING. FOR NOW, HAVE INCREASED POPS THU
NIGHT AND FRI AND MAINTAINED LOW POPS EARLY SAT IN CASE THE EC IS
CORRECT.

THE WIND WILL ALSO INCREASE AS THE LOW APPROACHES. AND WILL
CONTINUE BEHIND IT. OVERALL, FRIDAY LOOKS TO BE A PRETTY MISERABLE
DAY!

BEHIND THE DEPARTING STORM STRONG HIGH PRESSURE WILL BUILD IN AND
SATURDAY INTO SUNDAY LOOK TO BE PLEASANT DAYS OVERALL. SAT WILL
STILL BE BREEZY WITH A STRONG PGRAD BETWEEN THE INTENSIFYING STORM
TO THE NE AND THE AFOREMENTIONED HIGH.

ANOTHER STORM THEN TAKES SHAPE OVER THE PLAINS SUNDAY INTO SUNDAY
NIGHT, IMPACTING OUR AREA ON MONDAY. THE GFS IS MUCH STRONGER WITH
THIS SYSTEM THEN THE ECMWF AND HAS A MUCH MORE CLASSIC STRUCTURE.
THIS SYS WILL BRING MORE RAIN TO THE AREA, AND THE MDLS HAVE A
WEEK TO WORK OUT THE DETAILS BETWEEN THE VARYING SOLNS. WILL KEEP
CHC POPS FOR NOW.

TEMPS WILL START OUT BELOW NRML THEN RISE TO NR OR SLIGHTLY ABV
NRML ON FRI. TEMPS WILL DROP BELOW NRML ON SAT BEHIND THE LOW THEN
REBOUND QUITE NICELY EARLY NEXT WEEK.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SCATTERED LIGHT SNOW SHOWERS AND FLURRIES ARE EXPECTED IN OUR
REGION UNTIL AN UPPER LEVEL DISTURBANCE PASSES OVERHEAD SHORTLY
AFTER MIDNIGHT.

LOW LEVEL MOISTURE WILL LINGER IN OUR REGION OVERNIGHT WITH A
VERY LIGHT WESTERLY WIND EXPECTED TO DEVELOP. AS A RESULT, WE HAVE
FORECAST MAINLY MVFR CONDITIONS FOR THE LATE NIGHT HOURS.

A DRY WEST NORTHWEST FLOW IS EXPECTED TO DEVELOP FOR WEDNESDAY.
THE CLOUD COVER SHOULD BECOME SCATTERED IN THE MORNING AND A WEST
NORTHWEST WIND IS FORECAST. SUSTAINED WIND SPEEDS AROUND 10 KNOTS
ARE ANTICIPATED ALONG WITH GUSTS NEAR 20 KNOTS.

OUTLOOK...
WED NIGHT THROUGH THU...VFR. HIGH CONFIDENCE.

FRI...DETERIORATING CONDITIONS TO MVFR AND POSSIBLY IFR AS A
COASTAL LOW MOVES NEWD PAST THE AREA. SNOW IS EXPECTED AT THE
START THU NIGHT EVERYWHERE WITH A CHANGEOVER TO RAIN EVERYWHERE
FROM THE I-95 CORRIDOR S AND E EARLY. N AND W, SNOW WILL LINGER
LONGER WITH SOME ACCUMULATION. BECOMING BREEZY. MODERATE
CONFIDENCE.

SAT AND SAT NIGHT...MVFR PSBL ERLY SAT THEN VFR EXPECTED WITH
GUSTY NORTHWEST WINDS. MODERATE CONFIDENCE.

SUN...VFR. HIGH CONFIDENCE.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO BE WELL BELOW ADVISORY CRITERIA
THROUGH MOST OF THE NIGHT. THE NORTHWEST FLOW AS THE CLIPPER
DEPARTS WILL INCREASE ON WEDNESDAY. RIGHT NOW MODEL GUIDANCE IS
TAKING FREQUENT WIND GUSTS JUST BELOW SCA CRITERIA. WE WILL HOLD
OFF ON ISSUING AN ADVISORY. THE SOUTHERN AREA WATERS AND DELAWARE
BAY HAVE THE HIGHER CHANCE OF REACHING CRITERIA WERE IT TO OCCUR.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS FOR THE START
OF THE OUTLOOK PD WITH HIGH PRESSURE IN CONTROL THRU THU. THEN, A
STORM IS EXPECTED TO DEVELOP OFF THE NC CST. DEPENDING ON THE
TRACK OF THE SYSTEM AND HOW FAST IT CAN DEEPEN DETERMINES HOW
QUICKLY AND STRONGLY THE WIND AND SEAS RAMP UP. ATTM, IT LOOKS
LIKE A SOLID GALE SITN WITH STORM CONDS NOT OUT OF THE REALM OF
POSSIBILITY ESPECIALLY IF THE LOW IS STRONGER OR INTENSIFIES
FASTER. CONDS WILL BEGIN TO DETERIORATE THU NIGHT AND REMAIN
ELEVATED THRU SAT.

THIS SYSTEM WILL RAPIDLY MOVE OFF TOWARDS THE EAST-NORTHEAST ON
SATURDAY ALLOWING ANOTHER HIGH PRESSURE SYSTEM TO MOVE IN FROM THE
WEST. WIND AND SEAS WILL BEGIN TO RELAX LATE SAT INTO SUN/

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...GIGI/NIERENBERG
Hazardous weather outlook, Feb 5, 4:18 PM EST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EST TUE FEB 5 2013

NJZ001-007-008-PAZ054-055-060>062-062130-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
418 PM EST TUE FEB 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM IS EXPECTED TO IMPACT THE REGION THURSDAY NIGHT INTO
FRIDAY NIGHT AND BRING SNOW AND WIND TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071-
101>106-062130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
418 PM EST TUE FEB 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM IS EXPECTED TO IMPACT THE REGION THURSDAY NIGHT INTO
FRIDAY NIGHT. PRECIPITATION WILL START AS SNOW, THEN CHANGE TO
RAIN EARLY. THE RAIN MAY BE HEAVY AT TIMES. WIND AND TIDAL
FLOODING ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-062130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 PM EST TUE FEB 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE CONDITIONS ARE POSSIBLE FOR A PERIOD THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 11:26 AM ESTSmall Craft AdvisoryPHI6 hr
Feb 6, 3:29 PM ESTGale WatchPHI23 hr
Feb 6, 3:29 PM ESTStorm WatchPHI23 hr
Feb 6, 3:50 PM ESTWinter Storm WatchPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more24 hr

Nearby

Freezing Rain Advisories in New Jersey, 2013Freezing Rain Advisories in Pennsylvania, 2013Freezing Rain Advisories in Delaware, 2013Every freezing rain advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.